# SDR AALA202102079003

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 56,957 hours, 34,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS TEST OF EMERGENCY LIGHTING SYSTEM. FOUND 11WL EMERGENCY POWER SUPPLY UNIT BATTERY FAULTING. REMOVED AND REPLACED 11WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
